# SDR AALA202505276185

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 71,429 hours, 33,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT R/H PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING (READS 1350PSI AT 50 DEGREES FAHRENHEIT). MAINTENANCE SERVICED AFT R/H PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR TO 1700PSI AT 50 DEGREES FAHRENHEIT IAW AMM 52-10-00.
